# SDR F3L2008F00002

- Difficulty date: August 21, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D53480043205
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C050131.  DURING C3 C-CHECK, INSPECTION NOTED NUT PLATE HOLE ON R-2 DOOR SEAL, AFT AND OUTBOARD OF R-2 AFT GIRT BAR ATTACH FITTING WAS CORRODED.  SUPPLEMENTAL INFORMATION WILL BE PROVIDED AS SOON AS CORRECTIVE ACTION INFORMATION BECOMES AVAILABLE. (OPEN)
